# SDR TRAX200701715

- Difficulty date: November 8, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 15,378 hours, 12,548 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CENTER HINGE BEARING HAS AXIAL AND RADIAL PLAY AND CORROSION.    CORROSION REMOVED.
